河南师范大学学报(自然科学版)

2013, v.41;No.172(05) 1-4

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

广义Furuta型不等式与其相关的算子函数单调性的等价
An Equivalence between Operator Inequalities and Operator Functions

杨长森;刘艳敏;
YANG Changsen;LIU Yanmin;College of Mathematics and Information Science,Henan Normal University;

摘要(Abstract):

在保序的基础上,根据Furuta不等式与其相关的算子函数单调性的等价的方法,讨论了2种广义的Furuta型不等式与其相关的算子函数单调性的等价.
In this paper,we shall show an equivalence relation between extensions of order preserving operator inequalities and monotonicity of related Furuta type operator functions.

关键词(KeyWords): LH不等式;算子不等式;算子函数
LH Inequality;operator inequality;operator function

Abstract:

Keywords:

基金项目(Foundation): 国家自然科学基金(11271112)

作者(Authors): 杨长森;刘艳敏;
YANG Changsen;LIU Yanmin;College of Mathematics and Information Science,Henan Normal University;

DOI: 10.16366/j.cnki.1000-2367.2013.05.043

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享